Dr Theodore Voronov - publications


 

List of publications

2017

  • Li, S., Shemyakova, E., & Voronov, T. (2017). DIFFERENTIAL OPERATORS ON THE SUPERLINE, BEREZINIANS, AND DARBOUX TRANSFORMATIONS. Letters in Mathematical Physics. . Publication link: b628baf4-2650-4461-ae40-01e35a209a02

2016

2015

2014

  • Voronov, T. T. (2014). The "nonlinear pullback" of functions and a formal category extending the category of supermanifolds. Unknown Journal. . Publication link: b4349b63-a1f8-404d-b65e-8d2af8aa58f7
  • Voronov, T. T., & Khudaverdian, H. M. (2014). Geometric constructions on the algebra of densities. In Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012-2014: Volume 234 of American Mathematical Society Translations--Series 2. (Vol. 234, pp. -264). Rhode-Island: American Mathematical Society. . Publication link: d264ca8b-75b8-4f51-b364-bfa515561fc0
  • Voronov, T. T. (2014). Microformal geometry. Unknown Journal. . Publication link: 37e6e45b-dc5e-4813-bba1-7802a19bc8d9
  • Khudaverdyan, H., & Voronov, T. (2014). Geometric constructions in algebra of densities. Amer.Math.Soc. Transactions, 234, 221-243. . Publication link: 50f3ad7f-6d6b-4fc7-8630-30d972451588

2013

2012

2011

  • Khudaverdian, H. M., & Voronov, T. T. (2011). A short proof of the Buchstaber-Rees theorem. Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 369(1939), 1334-1345. DOI: 10.1098/rsta.2010.0310. Publication link: 01373d3a-afec-4c3c-9e9b-a171dcb15cb4
  • Khudaverdian, H. M., & Voronov, T. T. (2011). Second order operators on the algebra of densities and a groupoid of connections. arXiv:1112.5379v2 [math-ph]. . Publication link: c0e6900a-2913-4d5a-996b-3537681aa13f
  • Khudaverdyan, H. M., & Voronov, T. (2011). Second order operators on the algebra of denstities and a groupid of connections. Max-Planck-Institut fur Mathematik. Preprint Series (math.archiv arXiv:1112.5379 ), 73. . Publication link: a084f47d-50a2-4e6e-9721-eed1159470ba

2010

  • Voronov, T., Kielanowski, P. (Ed.), Buchstaber, V. (Ed.), Odzijewicz, A. (Ed.), & Schlichenmaier, M. (Ed.) (2010). Q-manifolds and higher analogs of Lie algebroids. In XXIX Workshop on Geometric Methods in Physics: 27 June - 3 July 2010 Białowieza, Poland. (Vol. CP 1307, pp. 191-202). Melville, New York: Amer. Inst. Phys.. . Publication link: 1f73d342-fe47-44be-a39f-25f8e309794f

2009

  • Voronov, T., Khudaverdian, H. M., Kielanowski, P. (Ed.), Odzijewicz, A. (Ed.), & Schlichenmaier, M. (Ed.) (2009). Higher Poisson brackets and differential forms. In Geometric Methods in Physics: XXVII Workshop on Geometric Methods in Physics. (Vol. AIP CP 1079, pp. 203-215). Melville, New York: American Institute of Physics. . Publication link: 53b6ec78-e80b-43b5-9430-50f97b378fec
  • Khudaverdyan, H., & Voronov, T. (2009). Higher Poisson brackets and differential forms. In Geometric methods of Physics. AIP Conference proceedings, 1079. DOI: 10.1063/1.3043861. Publication link: 50519098-250f-472a-a7b2-91fda7df177f

2008

  • Khudaverdian, H. M., Voronov, T. T., Buchstaber, V. M. (Ed.), & Krichever, I. M. (Ed.) (2008). Differential forms and odd symplectic geometry. In Geometry, Topology, and Mathematical Physics: S. P. Novikov's Seminar: 2006-2007. American Mathematical Society Translations--Series 2. Advances in the Mathematical Sciences. (Vol. 224, pp. 159-171). Providence, Rhode Island: American Mathematical Society. . Publication link: fa11e48f-6418-4c4b-8089-1315fb13aad2
  • Khudaverdyan, H., & Voronov, T. (2008). Differential forms and odd symplectic geometry. Amer.Math.Soc. Trans.(2), 224. . Publication link: db729411-d0bd-43a6-b1ee-0ae52d4ec8b1

2007

  • Voronov, T., & HOVHANNES, K. H. U. D. A. V. E. R. D. I. A. N. (2007). Ob obobshchennykh simmetricheskikh stepeniakh i obobshchenii teori Kolmogorova-Gel'fanda-Bukhshtabera-Risa (On generalized symmetric powers and a generalization of Kolmogorov-Gelfand-Buchstaber-Rees theory). Uspekhi Matematicheskikh Nauk, 62(3). . Publication link: 28460541-a93d-4fa7-9607-a30ff6305eb0

2004

  • Voronov, T. (2004). On odd Laplace operators. II. American Mathematical Society Translations (S.P. Novikov's Seminar: Geometry, Topology and Mathematal Physics), 212. . Publication link: 1cf14535-d12f-473f-9fbb-ab03db3006f7

2002

  • Voronov, T. (2002). Graded manifolds and Drinfeld doubles for Lie bialgebroids. In Quantization, Poisson Brackets and Beyond: London Mathematical Society Regional Meeting and Workshop on Quantization, Deformations, and New Homological and Categorical Methods in Mathematical Physics. American Mathematical Society. . Publication link: 3d2929c9-d1ef-48c3-bd66-b6be90f20774

Personal details | Research | Postgraduate opportunities | Publications | Teaching

▲ Up to the top